Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Corrigendum to ``Genus growth in $ \mathbb{Z}_p$-towers of function fields''


Authors: Michiel Kosters and Daqing Wan
Journal: Proc. Amer. Math. Soc. 147 (2019), 5019-5021
MSC (2010): Primary 11G20, 11R37, 12F05
DOI: https://doi.org/10.1090/proc/14605
Published electronically: July 8, 2019
Original Article: Proc. Amer. Math. Soc. 146 (2018), 1481-1494.
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We give a corrected necessary and sufficient condition for the genus stability in a $ \mathbb{Z}_p$-tower of function fields of characteristic $ p$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 11G20, 11R37, 12F05

Retrieve articles in all journals with MSC (2010): 11G20, 11R37, 12F05


Additional Information

Michiel Kosters
Affiliation: Department of Mathematics, 340 Rowland Hall, University of California, Irvine, Irvine, California 92697
Email: kosters@gmail.com

Daqing Wan
Affiliation: Department of Mathematics, 340 Rowland Hall, University of California, Irvine, Irvine, California 92697
Email: dwan@math.uci.edu

DOI: https://doi.org/10.1090/proc/14605
Received by editor(s): January 22, 2019
Received by editor(s) in revised form: February 21, 2019
Published electronically: July 8, 2019
Communicated by: Matthew A. Papanikolas
Article copyright: © Copyright 2019 American Mathematical Society